Thank you for writing in tonight. I want to provide you with the best possible information, so I do have a question. Do you have any history of seizure disorder? please let me know. Lisa
Thank you for responding to the question. I will explain why I asked about seizure disorder history. Wellbutrin is associated with reduced seizure threshold; therefore, seizure is sometimes a side effect of Wellbutrin. When you add the Seroquel and the Adderall to the mix, the greatest risk is a further reduction in the seizure threshold, so the greatest risk is a potential for a slightly higher risk of seizure. Since you have tolerated the Wellbutrin and Seroquel well, you may not have any issues with adding the Adderall; however, it never hurts to be informed about the potential risks. Now, with this being said, seizure risk is the biggest drug interaction concern; therefore, if your provider recommended using the Seroquel to calm your nerves and the Adderall to help your alertness, you may achieve a good balance. You could consider starting the Adderall and then adding the Seroquel after a few days to see how you respond. Also, I would recommend approaching your provider for information as well. Most providers understand that patients have concerns about drugs and drug interactions. Your primary provider is in the best position to advise regarding drug interactions, particularly since they have access to your past medical history, such as seizure disorder. At any rate, I hope this helps to answer your question. If you have additional questions or concerns, please let me know. Lisa
I can only think that your provider is thinking that maybe you will get some benefit by combining the therapies. I suspect your provider thinks the Adderall will provide some relief from the fatigue, but he/she likely thinks that the seroquel will help with nerves but won't cancel out the benefits of the Adderall. I suspect your provider has recommended these medications for the potential benefit when prescribed together.